# SDR SWAA2025111735395

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8916Q
- Make and model: Boeing 737-8
- Aircraft serial: 42564
- Aircraft time: 4,949 hours, 2,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOS NOT TEST.   REMOVED AND REPLACED COCKPIT FLAGHTLIGHT ASSEMBLY IN REFERENCE WITH AMM 25-64-00. OPS CHECK GOOD. MEL CLEARED
